Conjugacy classes of finite solvable subgroups in Lie groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, pp. 179-191.
@article{ASENS_1988_4_21_2_179_0,
     author = {Friedlander, Eric M. and Mislin, Guido},
     title = {Conjugacy classes of finite solvable subgroups in {Lie} groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {179--191},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1988},
     doi = {10.24033/asens.1555},
     zbl = {0662.22004},
     mrnumber = {90f:22017},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1555/}
}
TY  - JOUR
AU  - Friedlander, Eric M.
AU  - Mislin, Guido
TI  - Conjugacy classes of finite solvable subgroups in Lie groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1988
SP  - 179
EP  - 191
VL  - 21
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1555/
DO  - 10.24033/asens.1555
LA  - en
ID  - ASENS_1988_4_21_2_179_0
ER  - 
%0 Journal Article
%A Friedlander, Eric M.
%A Mislin, Guido
%T Conjugacy classes of finite solvable subgroups in Lie groups
%J Annales scientifiques de l'École Normale Supérieure
%D 1988
%P 179-191
%V 21
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1555/
%R 10.24033/asens.1555
%G en
%F ASENS_1988_4_21_2_179_0
Friedlander, Eric M.; Mislin, Guido. Conjugacy classes of finite solvable subgroups in Lie groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, pp. 179-191. doi : 10.24033/asens.1555. http://www.numdam.org/articles/10.24033/asens.1555/

[1] A. Borel, Properties and Linear Representations of Chevalley Groups (Lectures Notes in Math ; No. 131, Springer, 1970, pp. 1-50). | MR | Zbl

[2] A. Borel, On Proper Actions and Maximal Compact Subgroups of Locally Compact Groups (to appear).

[3] E. Friedlander, Etale Homotopy of Simplicial Schemes (Annals of Math Studies, Vol. 104, Princeton Univ. Press, 1982). | MR | Zbl

[4] E. Friedlander, Multiplicative Stability for the Cohomology of finite Chevalley groups (Comment. Math. Helv., Vol. 63, 1988, pp. 108-113). | MR | Zbl

[5] E. Friedlander and G. Mislin, Locally Finite Approximation of Lie Groups I (Inventiones Math., Vol. 83, 1986, pp. 425-436). | MR | Zbl

[6] E. Friedlander and G. Mislin, Locally Finite Approximation of Lie Groups II (Math. Proc. Camb. Phil. Soc., Vol. 100, 1986, pp. 505-517). | MR | Zbl

[7] J. Lannes, Sur la cohomologie modulo p des p-groupes Abéliens élémentaires (Homotopy Theory, Proceedings of the Durham Symposium 1985 London Math. Soc. Lecture Note Series No. 117, 1987, pp. 97-116). | MR | Zbl

[8] J. Milne, Etale Cohomology, Princeton University Press, 1980. | MR | Zbl

[9] D. Quillen, The Spectrum of an Equivariant Cohomology ring, I and II (Annals of Math, Vol. 94, 1972, pp. 549-572 and 573-602). | MR | Zbl

[10] Séminaire de géométrie algébrique (SGA3), Schémas en groupes, II (Lectures Notes in Math., No. 152, Springer, 1970). | Zbl

[11] T. A. Springer and R. Steinberg, Conjugacy Classes (Lecture Notes in Math., No. 131, Springer, 1970, pp. 167-266). | MR | Zbl

[12] R. Steinberg, Endomorphisms of Linear Algebraic Groups (Memoirs of A.M.S., No. 80, 1968). | MR | Zbl

Cited by Sources: